How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

What medication. Can I get for high pulse. That will not make

Customer Question

What medication. Can I get for high pulse. That will not make nauseus I take bisoprolol do all beta blockers Have. This. See. Effct?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
You can try taking atenolol or metoprolol which may not make you nauseous and will reduce your pulse.
Let me know if you have more questions.
Rate me for my services by clicking on one of the smilies below when you are done.
Customer: replied 3 years ago.
The suggested alternatives are still beta blockers I had hoped. For other solution
Expert:  Dr. SH replied 3 years ago.
Not all beta blockers will make a person nauseous.
Some will and some won't.
So its well worth trying another beta blocker.
Other medications that will help reduce the heart rate and are not beta blockers are calcium channel blockers like verapamil.

Related Medical Questions